# SDR DALA2019060903546

- Difficulty date: June 9, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N957DL
- Make and model: Doug MD-88
- Aircraft serial: 49976
- Aircraft time: 75,432 hours, 56,582 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST FLOOR PANEL AFT OF AFT CARGO COMPARTMENT THRESHOLD FOUND DAMAGED DURING SERVICE CHECK INSP. MAINTENANCE REPLACED THE DAMAGED FLOOR PANEL IAW AMM 25-52.
